# SDR DALA2017020300892

- Difficulty date: February 2, 2017
- Submitted: February 3, 2017
- Operation: Air carrier
- Aircraft: N920DE
- Make and model: Doug MD-88
- Aircraft serial: 53423
- Aircraft time: 59,276 hours, 42,832 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Bs 1155-1211
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER CARGO DOOR FRAME FROM BS 1155 - 1211. THE DOOR FRAME WAS REPAIRED IAW SRM 53-05, PARAGRAPH 140, FIGURE 123.
